# SDR AWXA0000739

- Difficulty date: October 10, 2000
- Submitted: October 13, 2000
- Operation: Air carrier
- Aircraft: N181AW
- Make and model: Boeing 737277
- Aircraft serial: 22648
- Aircraft time: 57,137 hours, 47,448 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 654589216
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, WEB AT STA 351.2 STR 20L CRACKED IN TWO PLACES AT E & E BAY.  REMOVED DAMAGED WEB IAW 737 SRM 51-30-2, FAB''''D REPLACEMENT WEB IAW DWG 65-458-92, INSTALLED REPLACEMENT WEB IAW 737 SRM 51-30-2.
